Longest cycles in cyclically 4-edge-connected cubic planar graphs

On-Hei Solomon Lo, Jens M. Schmidt. Longest cycles in cyclically 4-edge-connected cubic planar graphs. Australasian J. Combinatorics, 72:155-162, 2018. [doi]

@article{LoS18,
  title = {Longest cycles in cyclically 4-edge-connected cubic planar graphs},
  author = {On-Hei Solomon Lo and Jens M. Schmidt},
  year = {2018},
  url = {http://ajc.maths.uq.edu.au/pdf/72/ajc_v72_p155.pdf},
  researchr = {https://researchr.org/publication/LoS18},
  cites = {0},
  citedby = {0},
  journal = {Australasian J. Combinatorics},
  volume = {72},
  pages = {155-162},
}